MathSciNet Relay Station
MathSciNet bibliographic data
MR871817 58F11 (28D20 34C35 58F19)
Johnson, Russell A.; Palmer, Kenneth J.; Sell, George R. Ergodic properties of linear dynamical systems. SIAM J. Math. Anal. 18 (1987), no. 1, 1–33.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement